Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable equivalences of Morita type do not preserve tensor products and trivial extensions of algebras
HTML articles powered by AMS MathViewer

by Yuming Liu, Guodong Zhou and Alexander Zimmermann PDF
Proc. Amer. Math. Soc. 145 (2017), 1881-1890 Request permission

Abstract:

It is well known that derived equivalences preserve tensor products and trivial extensions. We disprove both constructions for stable equivalences of Morita type.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G10, 20C05
  • Retrieve articles in all journals with MSC (2010): 16G10, 20C05
Additional Information
  • Yuming Liu
  • Affiliation: School of Mathematical Sciences, Laboratory of Mathematics and Complex Systems, Beijing Normal University, Beijing 100875, People’s Republic of China
  • MR Author ID: 672042
  • Email: ymliu@bnu.edu.cn
  • Guodong Zhou
  • Affiliation: Department of Mathematics, Shanghai Key laboratory of PMMP, East China Normal University, Dong Chuan Road 500, Shanghai 200241, People’s Republic of China
  • Email: gdzhou@math.ecnu.edu.cn
  • Alexander Zimmermann
  • Affiliation: Université de Picardie, Faculté de Mathématiques et LAMFA (UMR 7352 du CNRS), 33 rue St Leu, F-80039 Amiens Cedex 1, France
  • MR Author ID: 326742
  • Email: Alexander.Zimmermann@u-picardie.fr
  • Received by editor(s): August 29, 2014
  • Received by editor(s) in revised form: July 27, 2015, and June 27, 2016
  • Published electronically: January 25, 2017
  • Additional Notes: The authors were supported by the exchange program STIC-Asie ‘ESCAP’ financed by the French Ministry of Foreign Affairs
    The first author was supported by the NCET Program from MOE of China, by NSFC (No. 11171325, No. 11331006), and by the Fundamental Research Funds for the Central Universities
    The second author was supported by NSFC (No. 11671139) and by STCSM (No. 13dz2260400)
  • Communicated by: Harm Derksen
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 1881-1890
  • MSC (2010): Primary 16G10, 20C05
  • DOI: https://doi.org/10.1090/proc/13448
  • MathSciNet review: 3611304